# SDR SWAA070627

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 58,884 hours, 53,658 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 388 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 380, STR 2L.  REMOVED AND REPLACED RT STRINGER CLIP PER SRM.
